MAUDE Adverse Event Report: ARTHREX, INC. 2.5/1.7MM DRILL GUIDE; ARTHROSCOPIC ACCESSORIES

ARTHREX, INC. 2.5/1.7MM DRILL GUIDE; ARTHROSCOPIC ACCESSORIES
Model Number 2.5/1.7MM DRILL GUIDE
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 05/06/2025, it was reported by a sales representative via (b)(4) that an ar-8916-23 drill guide has an unknown broken drill bit stuck inside it.This occurred during use in a case with no patient effect.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is not confirmed.Upon visual inspection, it was noted that the device does not have any issues.Functional testing was performed, and noted that the inner sleeve moves freely within the outer sleeve and end cap.No problem found with the device returned.

Brand Name
2.5/1.7MM DRILL GUIDE
Common Device Name
ARTHROSCOPIC ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22116691
Report Number1220246-2025-02305
Device Sequence Number4251112
Product Code NBH
UDI-Device Identifier00888867130180
UDI-Public00888867130180
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2.5/1.7MM DRILL GUIDE
Device Catalogue NumberAR-8916-23
Device Lot Number012009
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date05/06/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Supplement Date Received by Manufacturer06/25/2025
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown